# SDR IXXA09SMN083S

- Difficulty date: August 8, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1050
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND MAIN CARGO COMPARTMENT RT SIDE NR 7 TRACK CORRODED AT STA 1050.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED EXISTING SPLICE FWD SIDE AND DAMAGED TRACK SEGMENT.  FABRICATED SPLICES.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS AND TRACK SEGMENT.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM CHAPTER 53-2-3 FIGURE 14 SHEETS 1-2, SRM 51-1-8 PAGES 17-18,  SRM 53-2-3 FIGURE 12, SRM 53-7-2, SRM 51-2-0, SRM 51-1-4, SRM 51-1-1, DPS 7.00-1 REV "BL", SRM 51-1-8B, SRM 51-3-0, AND SRM 51-3-1.
